Aa
A
A
Close
Avatar universal
depo provera causing elevated prolactin
i was wondering if anyone knows if getting the depo provera shot can cause elevated prolactin my dr says  i have it and the symptoms he described to me i didn't realize started after i had the shot which was when i was 14 almost 11 yrs ago lol  if anyone knows it would be a big help for me to find out so i can tell my dr and try get the ball rolling on getting my family started. thank you
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
790669 tn?1465192699
Blank
Des_a_rae commented on Des_a_rae's status
13 mins ago
790669 tn?1465192699
Blank
Des_a_rae Just coasting along here. ... Comment
16 mins ago
973741 tn?1342346373
Blank
Shannon79, and Des_a_rae commented on Des_a_rae's status
17 mins ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
136956 tn?1425609872
Blank
ticked
Mississauga, ON
Avatar f tn
Blank
old_before_my_time
973741 tn?1342346373
Blank
specialmom
134578 tn?1463413330
Blank
AnnieBrooke
OR
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
4851940 tn?1385441629
Blank
jemma116
United Kingdom
Women's Health Community Resources
Top Women's Health Answerers
136956 tn?1425609872
Blank
ticked
Mississauga, ON
Avatar f tn
Blank
old_before_my_time
973741 tn?1342346373
Blank
specialmom
134578 tn?1463413330
Blank
AnnieBrooke
OR
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
4851940 tn?1385441629
Blank
jemma116
United Kingdom